# SDR AALA20040154

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 12C, 31C, 32C, AND 25G INOPERATIVE.  FOUND UNDERSEAT CONNECTOR DISCONNECTED.  RECONNECTED UNDERSEAT CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 12C, 31C, 32C, AND 25G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
